# SDR DALA2017020100813

- Difficulty date: January 28, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLC FRAME STA 484 L30 - L29R. REPAIRED FLC FRAME AT STA 484 L30-L29R IAW SRM 53-20-07 FIG 201 SHEET 7 REPAIR 3.
